Feb 3, 2012 12:37PM Maja2213 wrote:
Dancetrancer - Almost a year out now from Taxol and I don't think I have any lingering effects. Over the course of the twelve weeks it was amazing how much things would change. I had infusions on Fridays. Always tired on Friday afternoon most likely due to the benadryl they administered.
The first week on Saturday, I was out and about. Very tired late Sunday and early Monday. On Tuesday I had bone aches so bad that I could not sleep.
The second time ditto for the tiredness. Very little bone ache.
On the day of the third treatment, day 15, hair started really filling up the hairbrush. I had to clean off the chemo chair when I was done because it was covered in hair. Had not lost any detectable amount until day 15. Tiredness moved up to Saturday afternoon and Sunday with a general weakness on Monday.
Then just as I got used to the pattern, everything changed. No more bone aches. Tingling feet that made it hard to walk on Friday nights at home. Tired on Thursdays. Nosebleeds started.
I was told I would be more tired by the end but maybe because I was coming through it ok and could see the end, I felt more energetic and less weak during the final few weeks. I actually wondered if the pharmacy had changed my dosage.
The tingling would always clear up within 48 hours. After the last treatment, I had tingling fingers but that cleared up within a week.
Never had nausea but I was always good about taking my anti-nausea medicine and drank lots of fluids.
As for hair - it only ever was about 90% gone. It wasn't that smooth, shiny bald you see with some people. Body hair, except eyebrows and lashes was all gone by the end. The funny thing is the brows and lashes fell out 3 weeks after I finished taxol and then again about 8 weeks later. It has to do with their slow growth cycle. By 7 months after last taxol, I went out without a wig.